# SDR CA130613008

- Difficulty date: June 10, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 757-2B7
- Aircraft time: 55,511 hours
- Engine: Rroyce RB211535E437
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: LJ50678
- Condition: Damaged
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) AFTER ARRIVAL FOUND A 24" X 26" SECTION OF WIRE MESH  INNER SKIN MISSING FROM THE LOWER AIR INLET BARREL OF THE RT ENGINE.  INLET COWL SKIN DAMAGE EVALUATED IAW SRM 54-10-01. COWL MAY CONTINUE IN SERVICE BUT MUST BE REPAIRED OR REPLACED WITHIN 90 DAYS.  REMAINING EXPOSED WIRE MESH MUST BE SEALED TO  PREVENT MORE DISBOND. CARRIED OUT EDGE SEALING IAW SRM 54-10-01.
